# SDR CA110214002

- Difficulty date: February 4, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

ACCIDENT ON THE FIRST FLIGHT FOLLOWING ACFT PURCHASE, DURING TAKEOFF AND LANDING GEAR RETRACTION THE PILOT REPORTED THAT THE LT ENGINE ROLLED BACK TO ZERO TORQUE. THE PILOT ATTEMPTED TO LOWER THE LANDING GEAR AND LAND ON THE REMAINING RUNWAY. THE GEAR WAS NOT FULLY DOWN AND LOCKED WHEN THE ACFT MADE CONTACT WITH THE GROUND AND SPUN OFF THE RUNWAY. THE PILOT WAS NOT INJURED. THE ACFT WAS RECOVERED.
